Alert archive / Texas / Wind Advisories in 2005
Wind Advisory 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this wind advisory at Nov 15, 2005, 10:53 AM CST for 15 counties in Texas. It took effect at Nov 15, 2005, 3:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 10:53 AM CST (16:53 UTC)
- In effect from
- Nov 15, 2005, 3:00 PM CST
- Expired
- Nov 16, 2005, 6:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KCRP 151653 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1053 AM CST TUE NOV 15 2005 TXZ229>234-160100- /O.NEW.KCRP.WI.Y.0008.051115T2100Z-051116T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA 1053 AM CST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH SOUTH TEXAS LATE THIS AFTERNOON. SUSTAINED NORTH WINDS OF 25 TO 30 MPH WILL OCCUR BEHIND THE FRONT ACROSS INLAND PORTIONS OF SOUTH TEXAS WITH GUSTS TO 40 MPH. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ239>241-160100- /O.NEW.KCRP.WI.Y.0008.051116T0000Z-051116T0600Z/ WEBB-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER... BENAVIDES...SAN DIEGO...ALICE...PREMONT 1053 AM CST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT. A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH SOUTH TEXAS LATE THIS AFTERNOON AND EARLY THIS EVENING. SUSTAINED NORTH WINDS OF 25 TO 30 MPH WILL OCCUR BEHIND THE FRONT ACROSS INLAND PORTIONS OF SOUTH TEXAS WITH GUSTS TO 40 MPH. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ242>247-160100- /O.NEW.KCRP.WI.Y.0008.051116T0000Z-051116T1200Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 1053 AM CST TUE NOV 15 2005 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY. A STRONG CANADIAN COLD FRONT WILL MOVE THROUGH SOUTH TEXAS LATE THIS AFTERNOON. SUSTAINED NORTH WINDS OF 25 TO 35 MPH WILL OCCUR BEHIND THE FRONT ACROSS THE COASTAL BEND WITH GUSTS BETWEEN 40 AND 50 MPH. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ RUNYEN
2 follow-up statements
000 WWUS74 KCRP 160130 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 730 PM CST TUE NOV 15 2005 TXZ229>234-160600- /O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA 730 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED NEAR 30 MPH WITH GUSTS TO 40 MPH UNTIL MIDNIGHT. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ239>241-160600- /O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/ WEBB-DUVAL-JIM WELLS- INCLUDING THE CITIES OF...LAREDO...RIO BRAVO...FREER... BENAVIDES...SAN DIEGO...ALICE...PREMONT 730 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED NEAR 30 MPH WITH GUSTS TO 40 MPH UNTIL MIDNIGHT. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ TXZ242>247-160600- /O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T1200Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 730 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINE BETWEEN 25 AND 35 MPH THROUGH TONIGHT. GUSTS IN EXCESS OF 40 MPH ARE ALSO POSSIBLE UNTIL MIDNIGHT. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$ GW
000 WWUS74 KCRP 160337 NPWCRP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 937 PM CST TUE NOV 15 2005 TXZ229>234-239>241-160445- /O.CAN.KCRP.WI.Y.0008.000000T0000Z-051116T0600Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT 937 PM CST TUE NOV 15 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE WIND ADVISORY. ALTHOUGH NORTH WINDS OF 20 TO 30 MPH ARE STILL EXPECTED OVERNIGHT...SUSTAINED WINDS OF 30 MPH OR MORE OR GUSTS AROUND 40 MPH OR MORE ARE NO LONGER EXPECTED. $$ TXZ242>247-161145- /O.CON.KCRP.WI.Y.0008.000000T0000Z-051116T1200Z/ KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...KINGSVILLE...CORPUS CHRISTI... ROBSTOWN...PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS... SINTON...MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 937 PM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. NORTH WINDS BEHIND A COLD FRONT ARE EXPECTED TO BE SUSTAINED BETWEEN 25 AND 35 MPH THROUGH TONIGHT. GUSTS IN EXCESS OF 40 MPH ARE ALSO POSSIBLE UNTIL MIDNIGHT. THIS WILL MAKE DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES SUCH AS TRUCKS OR BUSSES. RESIDENTS SHOULD SECURE LAWN FURNITURE...GARBAGE CANS...OR OTHER OBJECTS THAT COULD BE BLOW AROUND BY THE STRONG WINDS. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO BE 25 TO 39 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Nov 15, 10:41 AM CST, 12 minutes earlier.
Area forecast discussion, Nov 15, 10:41 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1041 AM CST TUE NOV 15 2005
.UPDATE...WEAK 500MB SHORTWAVE EMERGING OUT OF MEXICO INTO DEEP S TX
THIS MORNING. ASSOC SHOWERS AND ONE LONE TSTM HAVE ARE CLIPING
KLEBERG. HAVE KEPT POPS AT 10% THRU NOON DOWN IN KLEBERG BUT HAVE
INCLUDED WX NOW WITH THE POPS.
BREEZY CONDS HAVE DEVELOPED ALONG THE COASTAL COUNTIES COURTESY OF
MIXING OF HIGHER MOMENTUM PARCELS ASSOC WITH 30-35 KT SRLY LLJ.
WINDS SHOULD SLIGHTLY WEAKEN INTO THE EARLY AFTERNOON AS LLJ
WEAKENS AND SHIFTS EAST...AHEAD OF COLD FRONT.
AND NOW ONTO THE MUCH ANTICIPATED STRONG COLD FRONT. AS OF 16Z THE
FRONT WAS LOCATED ALONG A LINE FM TYLER TO JUST S OF KILLEEN TO
JUST SOUTH OF JUNCTION AND WAS BLASTING SE COURTESY OF SOME
IMPRESSIVE PRESS RISES BEHIND THE FRONT. 3 HR PRESS RISES WERE AN
IMPRESSIVE 8 TO 9 MB ACROSS OK AND W-CNTL TX. AM NOT EXPECTING MUCH
OF A SLOW DOWN WITH THIS FRONT THRU THE DAY. TIME DISTANCE TOOL
PUTS THE FRONT ALONG A COT TO VCT LINE AROUND 3 PM...A ROCKPORT TO
LAREDO LINE AROUND 4 PM...AND TO CORPUS CHRISTI AROUND 5 PM. BOTH
THE GFS AND NAM SHOW THESE PRESS RISES CONT ALL THE WAY DOWN INTO
S TX BEHIND THE FRONT. BOTH GFS AND NAM SHOWS A 45-50 KT 925MB
NERLY WIND BEHIND THE FRONT ACROSS THE ERN HALF OF THE CWA. THINK
WE WILL HAVE NO PROBLEM ACHIEVING SUSTAINED WIND ADVISORY CRITERIA
ALONG THE COAST THIS EVENING AND NO PROBLEM SEEING GUSTS TO WIND
ADVISORY CRITERIA ACROSS THE INLAND COUNTIES ALONG AND EAST OF
U.S. 281. THEREFORE WILL HOIST A WIND ADVISORY. ACROSS THE WRN 4
COUNTIES CONDITIONS APPEAR MARGINAL AT BEST (MAYBE A LITTLE BETTER
IN WEBB) FOR JUST A FEW HOURS. HOWEVER...WOULD LIKE TO LOOK
CONSISTENT WITH EWX WIND ADVISORY SO WILL ALSO ISSUE WIND
ADVISORY FOR WRN COUNTIES.
ONTO POPS WITH FRONT. WHILE 12Z CRP SOUNDING SHOWS CAP HAS
DEVELOPED AT 850MB MODEL FORECAST SOUNDINGS INSIST CAP WILL BEGIN
TO WEAKEN AFTER 18Z...AND FRONTAL FORCING FROM SUCH A STRONG FRNT
MAY HELP TO BREAK WHAT IS LEFT OF IT. STEEP LAPSE RATES ABOVE THE
CAP WILL WORK WITH GOOD SFC HEATING AHEAD OF THE FRONT TO YIELD
IMPRESSIVE CAPE VALUES. MODELS SHOW PWS NEARLY 1.8 TO POOL ALONG
THE FRONT LATE THIS AFTERNOON...AN IMPRESSIVE VALUE FOR NOVEMBER.
ONLY NEGATIVES WILL BE A LACK OF UPR LVL SUPPORT ONCE THIS
SHORTWAVE PASSES EARLY AFTN...AND LLVL WNDS VEERING SW JUST AHEAD
OF THE FRONT...BUT THIS SHOULD BE MINOR. AM GOING TO BOOST POPS TO
LIKELY ACROSS THE NE THIS AFTN AND HIGH CHC ACROSS THE SRN AND
CNTRL COUNTIES...AND 30-40% OUT FAR WEST. THE LIKELY POPS FOR
EARLY EVENING ACROSS THE COASTAL BEND STILL LOOK GOOD.
WILL HAVE TO LOWER TEMPS JUST A LITTLE BIT ACROSS THE NRN
COUNTIES GIVEN SLIGHTLY FASTER FRONTAL TIMING...BUT NOT MORE THAN
A COUPLE OF DECREES. STILL THINK LOWER 90S ARE ACHIEVABLE ACROSS
THE SOUTH (WHICH WOULD PRODUCE A RECORD HIGH IN CORPUS CHRISTI).
UPDATED PRODUCTS WILL BE OUT SHORTLY ALONG WITH THE NPW FOR THE
WIND ADVISORY.
&&
.MARINE...ONLY CHANGES MADE TO MARINE WAS TO HOIST SCA EARLIER FOR
THE NRN BAYS GIVEN FRONTAL TIMING. NO OTHER CHANGES HAVE BEEN MADE
TO ADVISORIES AND GALE WARNING. SMALL CRAFT ARE URGED TO REMAIN IN
PORT THIS AFTERNOON THROUGH TOMORROW MORNING.
&&
.AVIATION...STRONG COLD FRONT WILL REACH A COT TO VCT LINE AROUND
20Z...THEN A LRD TO RKP LINE BY 21Z...AND TO CRP AND NQI AROUND
22Z. WINDS WILL SHIFT ABRUPTLY TO THE NORTH AND GUST TO BETWEEN 30
AND 40 KTS INLAND...WITH GUSTS TO AROUND 45 KTS ALONG THE COAST
THIS EVENING (INCLUDING CRP). SCT TO NUMEROUS SHOWERS AND
THUNDERSTORMS XPCTD TO DEVELOP ALONG THE FRONT THIS AFTN AND SWEEP
INTO THE GULF THIS EVENING. POST FNTL RAIN WITH EMBEDDED THUNDER
WILL CONTINUE ACROSS THE COATSAL BEND AFTER THE FRONT THIS
EVENING.
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 3 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: BEE...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...AND VICTORIA.
WIND ADVISORY FROM 6 PM TUESDAY TO MIDNIGHT WEDNESDAY FOR THE
FOLLOWING ZONES: DUVAL...JIM WELLS...AND WEBB.
WIND ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...
REFUGIO...AND SAN PATRICIO.
GM...SMALL CRAFT ADVISORY FROM 6 PM TUESDAY TO 6 AM THURSDAY FOR THE
FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS.
SMALL CRAFT ADVISORY FROM 3 PM TUESDAY TO 6 AM THURSDAY FOR THE
FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM PORT ARANSAS
TO PORT OCONNOR.
WIND ADVISORY FROM 6 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: AND BAYS AND WATERWAYS FROM PORT ARANSAS
TO PORT OCONNOR.
GALE WARNING FROM 9 PM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO
60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM...
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...AND
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 AM WEDNESDAY TO 11 AM WEDNESDAY FOR
THE FOLLOWING ZONES: COASTAL WATERS BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS BAFFIN BAY TO
PORT ARANSAS 20 TO 60 NM...AND WATERS PORT ARANSAS TO
MATAGORDA SHIP CHANNEL 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
THE FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20
TO 60 NM...AND WATERS PORT ARANSAS TO MATAGORDA SHIP
CHANNEL 20 TO 60 NM.
&&
JR/76...SHORT-TERM
TT/89...LONG-TERMHazardous weather outlook, Nov 15, 5:34 AM CST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 534 AM CST TUE NOV 15 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-161145- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 534 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL PUSH THROUGH SOUTH TEXAS AND THE COASTAL WATERS THIS AFTERNOON AND EVENING. STRONG NORTH WINDS BETWEEN 25 AND 35 MPH BEHIND THE FRONT WILL PRODUCE WIND ADVISORY CONDITIONS ACROSS MAINLY EASTERN PORTIONS OF SOUTH TEXAS TONIGHT. ALONG AND JUST BEHIND THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED. SOME OF THESE STORMS WILL BE STRONG. SMALL HAIL...GUSTY WINDS UP TO 45 MPH AND LOCALLY HEAVY RAIN UP TO ONE INCH WILL BE POSSIBLE. A GALE WARNING WILL REMAIN IN EFFECT TONIGHT FOR THE NEARSHORE AND OFFSHORE WATERS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR TONIGHT FOR ALL THE BAYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE OVER THE COASTAL WATERS THROUGH WEDNESDAY OVER THE COASTAL WATERS...LINGERING INTO WEDNESDAY NIGHT OVER THE OFFSHORE WATERS. WINDS ARE EXPECTED TO REMAIN AS HIGH AS 30 KNOTS ON WEDNESDAY OVER THE GULF. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND EVENING. MB/MJ
In the hours before
Special weather statement, Nov 15, 5:47 AM CST, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 547 AM CST TUE NOV 15 2005 TXZ229>234-239>247-152215- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 547 AM CST TUE NOV 15 2005 ...SIGNIFICANT WEATHER CHANCES EXPECTED BEHIND COLD FRONT... A STRONG COLD FRONT WILL MOVE ACROSS SOUTH TEXAS THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP ALONG THIS FRONT AS IT APPROACHES THE MIDDLE TEXAS COAST. WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 25 TO 30 MPH WITH HIGHER GUSTS THIS EVENING. MUCH COLDER TEMPERATURES ARE IN STORE FOR THURSDAY MORNING. LOWER TO MIDDLE 30S ARE EXPECTED ACROSS THE THE INTERIOR PORTIOSN OF THE AREA...WITH A LIGHT FREEZE POSSIBLE ACROSS THE BRUSH COUNTRY AND VICTORIA CROSSROADS. LOW TEMPERATURES ACROSS THE COASTAL BEND WILL RANGE FROM THE UPPER 30S INLAND...TO NEAR 40 ALONG THE COAST. TEMPERATURES WILL NOT BE AS COLD BY FRIDAY MORNING. FOR THE LATEST WEATHER INFORMATION...STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA. ADDITIONAL INFORMATION CAN BE FOUND ON OUR WEBSITE AT HTTP://WWW.SRH.NOAA.GOV/CRP. 94
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 5:13 AM CST | Marine Weather Statement | CRP | 11 hr | |
| Nov 15, 5:23 PM CST | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 52 min |
| Nov 15, 5:30 PM CST | Flash Flood Warning | CRP | San Patricio | 2 hr |
| Nov 15, 5:54 PM CST | Special Marine Warning | CRP | 2 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.